# SDR DHL2004801537

- Difficulty date: September 17, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Box
- Part number: 58924272
- Condition: Cracked
- Location: Fuel Lever
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1349: RT WING NR 4 ALT TANK FUEL LEVEL CONTROL BOX CRACKED.  REMOVED AND REPLACED FUEL LEVEL CONTROL BOX ASSY ON RT WING NR 4 ALT TANK IAW MM 28-21-15 PG. 201-203.
